Tohoku Mathematical Journal

Smoothing fractional growth

John Cantwell and Lawrence Conlon

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 33, Number 2 (1981), 249-262.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178229452

Mathematical Reviews number (MathSciNet)
MR0624609

Zentralblatt MATH identifier
0477.57014

Digital Object Identifier
doi:10.2748/tmj/1178229452

Subjects
Primary: 57R30: Foliations; geometric theory
Secondary: 58F18

Citation

Cantwell, John; Conlon, Lawrence. Smoothing fractional growth. Tohoku Math. J. (2) 33 (1981), no. 2, 249--262. doi:10.2748/tmj/1178229452. http://projecteuclid.org/euclid.tmj/1178229452.


Export citation

References